# SDR REX2005F00015

- Difficulty date: July 16, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Part time: 10,934 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-088)  NOSE GEAR WAS NOT DOWN AND LOCKED WITH THE LANDING GEAR SELECTOR IN THE DOWN POSITION, ON APPROACH.  THE CREW RECYCLED THE GEAR UP AND DOWN.  LANDING GEAR CAME DOWN NORMALLY ON SECOND ATTEMPT.  QRH FOLLOWED, LANDING UNEVENTFUL.  PERFORMED GEAR SWING IAW AMM.  OPS CHECK GOOD.  (K)
